# SDR 04FDEA01625

- Difficulty date: June 6, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,915 hours, 5,591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: ARG7531502
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED PRIMARY AND SECONDARY WITH GEAR UP.  PERFORMED QRH PROCEDURE AND RESTRICTED SPEED TO 230 KTS.  ON POSTFLIGHT FOUND TARGET BROKEN.  REMOVED AND REPLACED RT MLG TARGET AS PER AMM 32-34-05-4.  PROXIMITY SENSOR & THE TARGET ASSY ADJUSTMENT CARRIED OUT AS PER AMM 32-61-15-820-001.  CARRIED OUT RIGHT MLG DOOR LINK AND BRACKET ASSEMBLY ADJUSTMENT/TEST AS PER AMM 32-34-05-5, FOUND SATISFACTORY.  CARRIED OUT LANDING GEAR EXTENSION/RETRACTION ADJUSTMENT/TEST AS PER AMM 34-31-00-5 AND FOUND SATISFACTORY.
